RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 4, Pages 505–514 (Mi izv3453)  

Distribution of the fractional parts of a polynomial when the argument runs over primes in an arithmetical progression

I. Vinogradow


Full text: PDF file (595 kB)

Bibliographic databases:
Received: 03.10.1937

Citation: I. Vinogradow, “Distribution of the fractional parts of a polynomial when the argument runs over primes in an arithmetical progression”, Izv. Akad. Nauk SSSR Ser. Mat., 1:4 (1937), 505–514

Citation in format AMSBIB
\Bibitem{Vin37}
\by I.~Vinogradow
\paper Distribution of the~fractional parts of a~polynomial when the~argument runs over primes in~an~arithmetical progression
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 4
\pages 505--514
\mathnet{http://mi.mathnet.ru/izv3453}
\zmath{https://zbmath.org/?q=an:63.0904.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv3453
  • http://mi.mathnet.ru/eng/izv/v1/i4/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:207
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019